# SDR SWAA011099

- Difficulty date: April 9, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 23,372 hours, 20,988 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731442
- Part serial: MX552374
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  A SYSTEM HYD ELECTRIC PUMP OVERHEAT LIGHT ILLUMINATED.  REMOVED AND REPLACED A HYD PUMP AND ELECTRICAL CONNECTOR PER MM.  OPS CHECK GOOD.
